# SDR UHLA2013020100025

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,594 hours, 14,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR OPEN MESSAGE EICAS IN FLIGHT.  ADJUSTED DOOR FRAME WARNING SENSOR IAW AMM 52-74-21.  OPS CHECK GOOD.
